# SDR COMA0560430

- Difficulty date: August 5, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 24,806 hours, 21,997 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5692 - STALL FAIL, MACH TRIM CAUTION.  FOUND O2 SERVICE DOOR OPEN.  CLOSED DOOR.
